MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ALLEN FLEX FRAME; OPERATING ROOM ACCESSORIES TABLE TRAY

BAXTER HEALTHCARE CORPORATION ALLEN FLEX FRAME; OPERATING ROOM ACCESSORIES TABLE TRAY
Model Number A-70100
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address - (b)(6).Baxter is in the process of inspecting the allen flex frame.There was no allegation of patient or caregiver injury or death reported from this alleged incident.No further information is available on the repair of the bed at this time.The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
Baxter received a report stating that allen flex frame hydraulic support rod of the spine brace was shaking.The bed was located at the account and occurred before use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The flex frame is designed to position and support the patient¿s head, chest, arms, abdomen and hip in a variety of surgical procedures including, but not limited to spine, cranial, cervical surgery and/or surgery that requires prone, lateral and supine positioning.These devices are intended to be used by healthcare professionals within the operating room setting.Per the ifu, the base joint can be locked usng the foot pedals.When the lock is depressed it applies drag to the ball joint, which helps stabilize the leg.To prevent patient and/or user injury and/or equipment damage, verify the device attaching clamps completely touch the table-side rails and are firmly in place.Test the locking mechanism to ensure no movement when elevated or pushed.According with the service notes the technician has inspected the reported issue on site, the equipment¿s locking function was normal and no fault was found.Based on this information, no further action is required.The reported event of hydraulic support rod of the spine brace shaking is likely to cause or contribute death or serious injury, and could be contributed to a user error due to end user failing to lock the rotation during clinical use.Prevention of this type of event is outlined per the ifu as mentioned above.Therefore, baxter considers this event reportable to the fda.
 
Event or Problem Description

Brand Name
ALLEN FLEX FRAME
Common Device Name
OPERATING ROOM ACCESSORIES TABLE TRAY
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
100 discovery way
acton MA 01720
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21044494
Report Number3010216206-2024-00035
Device Sequence Number7595644
Product Code FWZ
UDI-Device Identifier00615521002176
UDI-Public(01)00615521002176
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-70100
Device Catalogue NumberA-70100
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown